Has anyone else experienced the effectiveness of the medicine almost disappearing after a few weeks?

I have noticed an ineffectiveness in the dosage after a period of time. At the price of $115 for 30 capsules, you would think it had some lasting effect. I think that it is placebo with a gold coated price.

This is actually very common with a lot of meds. It takes a little while to get into your system - for some people this happens right away, for others it takes longer - then if the dose isn't high enough, the initial benefits will fade as your body adjusts. Your doctor will probably try increasing your dosage incrementally until it's just right or it's obvious the med is not the right one for you.

I'd dealt with this problem for years before my psychiatrist finally found the proper dosages of the right meds to help me. I don't take Strattera, but I do take large doses of Adderall.

And, I've learned, too high a dose is just as bad as too low.

Be patient. And be sure to TALK to your doctor.

Good Luck!

That's what I thought happened to me after a few months, however I think I was wrong! According to other people (and I agree now that I think back) the Strattera continued to help but it didn't have a "new" feeling anymore to me so I was used to the way I was functioning. Stopped it for a few months. Now I just started taking it again because the time off of it was BAD. Happy to be sane again...even if I won't always remember why!

Their was a college study on Adderall VS Straterra, and test prooved that the Straterra did in fact decrease in effectiveness.

I can't remember the site off hand, but if you do a search on Adderall vs Strattera you will find it.

I have been on it for 6 days and my mind is more cluttered than before, I can't even think of the right words to type in!! But I am holding out...